# SDR IPXA09657252

- Difficulty date: August 18, 2009
- Submitted: August 31, 2009
- Operation: Air carrier
- Aircraft: N307UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27760
- Aircraft time: 35,936 hours, 11,290 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141T333091
- Condition: Misrepaired
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C SURVEY SEQUENCE 307-F1-01 FUSELAGE BETWEEN BS 289 TO BS 303 AND STR 24L - 26L AREA EXISTING REPAIR DOES NOT CORRELATE TO A SRM.  FX BETWEEN BS 289-303 & STR 24L-27L AREA SKIN REPAIRED WITHOUT ZERO TIMING AS PER SRM 53-00-01-2R12 REV 44 & BOEING MSG HKA-UPS-09-0064- 02B & 04B,THIS REPAIR CLASSIFIED AS MAJOR CATEGORY B REPAIR WITH MATERIAL 2024T3-0.063IN AS DOUBLER, 2024T3-0.071IN AS FILLER, REPAIR SIZE 9 X 14.75 INCHES.  PMI P20900 ISSUED FOR REPEAT INSP.
